RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 2, Pages 163–169 (Mi mz1263)  

This article is cited in 4 scientific papers (total in 4 papers)

The algebraic structure of $H$-dissipative operators in a finite-dimensional space

T. Ya. Azizov, A. I. Barsukov

Voronezh State University

Abstract: We study properties of Jordan representations of $H$-dissipative operators in a finite-dimensional indefinite $H$-space. An algebraic proof is given of the fact that such operators always have maximal semidefinite invariant subspaces.

DOI: https://doi.org/10.4213/mzm1263

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:2, 145–149

Bibliographic databases:

UDC: 517.98
Received: 14.08.1995
Revised: 23.05.1997

Citation: T. Ya. Azizov, A. I. Barsukov, “The algebraic structure of $H$-dissipative operators in a finite-dimensional space”, Mat. Zametki, 63:2 (1998), 163–169; Math. Notes, 63:2 (1998), 145–149

Citation in format AMSBIB
\Bibitem{AziBar98}
\by T.~Ya.~Azizov, A.~I.~Barsukov
\paper The algebraic structure of $H$-dissipative operators in a finite-dimensional space
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 2
\pages 163--169
\mathnet{http://mi.mathnet.ru/mz1263}
\crossref{https://doi.org/10.4213/mzm1263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629874}
\zmath{https://zbmath.org/?q=an:0921.47034}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 2
\pages 145--149
\crossref{https://doi.org/10.1007/BF02308753}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1263
  • https://doi.org/10.4213/mzm1263
  • http://mi.mathnet.ru/eng/mz/v63/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alpay, D, “Basic classes of matrices with respect to quaternionic indefinite inner product spaces”, Linear Algebra and Its Applications, 416:2–3 (2006), 242  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Fourie, JH, “Positive real matrices in indefinite inner product spaces and invariant maximal semidefinite subspaces”, Linear Algebra and Its Applications, 424:2–3 (2007), 346  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Fourie J.H., Groenewald G.J., van Rensburg D.B.J., Ran A.C.M., “Real and Complex Invariant Subspaces For Matrices Which Are H-Positive Real in An Indefinite Inner Product Space”, Electron. J. Linear Algebra, 27 (2014), 124–145  crossref  mathscinet  zmath  isi
    4. Fourie J.H., Groenewald G.J., van Rensburg D.B.J., Ran A.C.M., “Simple Forms and Invariant Subspaces of H-Expansive Matrices”, Linear Alg. Appl., 470:SI (2015), 300–340  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:180
    Full text:89
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020